MathSciNet Relay Station
MathSciNet bibliographic data
MR840639 (87m:32048) 32G15 (57N05)
Sipe, Patricia L. Some finite quotients of the mapping class group of a surface. Proc. Amer. Math. Soc. 97 (1986), no. 3, 515–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement